Open Access
Translator Disclaimer
July 1997 Some Brownian functionals and their laws
C. Donati-Martin, M. Yor
Ann. Probab. 25(3): 1011-1058 (July 1997). DOI: 10.1214/aop/1024404505

Abstract

We develop some topics about Brownian motion with a particular emphasis on the study of principal values of Brownian local times. We show some links between principal values and Doob’s $h$-transforms of Brownian motion, for nonpositive harmonic functions $h$. We also give a survey and complement some martingale approaches to Ray–Knight theorems for local times.

Citation

Download Citation

C. Donati-Martin. M. Yor. "Some Brownian functionals and their laws." Ann. Probab. 25 (3) 1011 - 1058, July 1997. https://doi.org/10.1214/aop/1024404505

Information

Published: July 1997
First available in Project Euclid: 18 June 2002

zbMATH: 0885.60072
MathSciNet: MR1457611
Digital Object Identifier: 10.1214/aop/1024404505

Subjects:
Primary: 33C05, 60J55, 60J60, 60J65

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
48 PAGES


SHARE
Vol.25 • No. 3 • July 1997
Back to Top